MAUDE Adverse Event Report: TERUMO CLINICAL SUPPLY CO., LTD. PRIORITYONE; CATHETER, EMBOLECTOMY

TERUMO CLINICAL SUPPLY CO., LTD. PRIORITYONE; CATHETER, EMBOLECTOMY
Model Number UG1602
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension, peripheral vascular disease and bradycardia.After presenting to ed with indigestion and heartburn, taken to invasive cath lab for diagnostic heart cath.The priority one catheter was not secure in the loop when taken out of the package.The catheter fell onto the floor; not used on patient.

Brand Name
PRIORITYONE
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
TERUMO CLINICAL SUPPLY CO., LTD.
950 elkton blvd
elkton MD 21921
MDR Report Key11580944
Report Number11580944
Device Sequence Number4846442
Product Code DXE
UDI-Device Identifier14543334177251
UDI-Public(01)14543334177251(17)230531(10)200500730
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/26/2021
Report Date (Section F) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUG1602
Device Catalogue Number30-6100
Device Lot Number200500730
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Patient Sequence Number1
Patient Weight108
Date Report Sent to FDA03/26/2021